# SDR CALA2024020700343

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 117,692 hours, 18,027 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 487191
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - L393 FWD DOOR RIGHT SLIDE GND ILLUM LIGHT INOP. WIRING CHECKS CARRIED OUT, FOUND WIRE SPLICE CONNECTORS DISCONNECTED AT D6324P AND D6326J ( PHOTOS ATTACHED) CONNECTIONS ARE BEHIND DOOR 1R TOILET. SPLICES RECONNECTED AND TESTED SATIS.
